BibTeX record journals/ffa/Wang17

download as .bib file

@article{DBLP:journals/ffa/Wang17,
  author    = {Qiang Wang},
  title     = {A note on inverses of cyclotomic mapping permutation polynomials over
               finite fields},
  journal   = {Finite Fields and Their Applications},
  volume    = {45},
  pages     = {422--427},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ffa.2017.01.006},
  doi       = {10.1016/j.ffa.2017.01.006},
  timestamp = {Fri, 18 Oct 2019 12:58:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ffa/Wang17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics